The Call for Opposition: Challenging the P2P and IOM Processes
In our second article on how to react to the publication of the draft P2P report, Gabby Klein provides her view of why she and a large group of advocates and patients are continuing their protest of the government’s ongoing control and manipulation of our disease via their processes...
Discuss the article on the Forums.

whats shaking? Effexor withdrawals.

Discussion in 'General Treatment' started by Gavman, May 1, 2012.

  1. Gavman

    Gavman Senior Member

    Messages:
    316
    Likes:
    89
    Sydney
    ha ha. So im currently experiencing those as i cut my dose out completely. Man, my nightmares are psycho. My mood is fine though, even though im getting chills. What interests me is emdr helps process stress, yet if i move my eyes to access my database of information, my brain does a jolt. I relate it to filter of ssri has gone from tiny to medium so more serotonin is coming out and its usual effects are happening through a collapsed wall. Im not taking any extra b6 until after the symptoms slow or cease.

    If someone has a low amount of serotonin stored, as in an undermethylator, it makes sense that suicidal thoughts would ensue. As well as crazy nightmares.
    Id say an important way to deal with it is to stay looking straight ahead to reduce the jolts until the body regulates the flow. Six years on this stuff, im glad to be coming off it.
     
  2. xks201

    xks201 Senior Member

    Messages:
    630
    Likes:
    192
    What? lol



    What? lol
     
  3. Adster

    Adster Senior Member

    Messages:
    574
    Likes:
    229
    Australia
    I've heard coming off that stuff can be tough. Good luck with it!
     
  4. heapsreal

    heapsreal iherb 10% discount code OPA989,

    Messages:
    7,618
    Likes:
    5,247
    australia (brisbane)
    Many just swap to a longer acting ssri like prozac and then slowly taper off the prozac. This helps avoid alot of side effects from effexor.
     
  5. hixxy

    hixxy Woof woof

    Messages:
    724
    Likes:
    107
    Russell Island, Australia

    Those jolts when you move/turn your head are so much fun. I don't envy you your side-effexor withdrawals. Been there, done that!
     
  6. Gavman

    Gavman Senior Member

    Messages:
    316
    Likes:
    89
    Sydney
    I keep forgetting how long these problems last, in the past i think two days has stopped most issues.
     
  7. adreno

    adreno on the beach

    Messages:
    2,889
    Likes:
    2,650
    Europe
    Like heaps pointed out, just take a single dose of fluoxetine. Since its half life is about one week, it will provide an automatic taper.
     
  8. Googsta

    Googsta Doing Well

    Messages:
    391
    Likes:
    156
    Australia
    Hmmm I certainly hope this IS the case for you, my 'brain zaps' continued for several months, even with my eyes closed.

    These guys tell it like it is & have some tips on withdrawal http://www.crazymeds.us/pmwiki/pmwiki.php/Meds/Effexor
     
  9. Sparrow

    Sparrow Senior Member

    Messages:
    682
    Likes:
    802
    Canada
    I've been there too... Hate those jolts.

    My jolts and nausea/vomiting finally got so bad that I had to take another dose. I really hope yours get better rather than worse.

    I did the switch to Prozac thing. Still had an awful time trying to get clear of the meds, but not as intense as from the Effexor.

    Good luck, and much sympathy.
     

See more popular forum discussions.

Share This Page